will baby get fever after 2-month shots
It is possible for babies to develop a mild fever after receiving their 2-month shots. This is a normal reaction to the vaccines and is not usually a cause for concern. A mild fever can be a sign that the body is responding to the vaccine and building immunity against the diseases targeted by the vaccine.
However, not all babies will develop a fever after their vaccinations. Some may experience other mild side effects, such as fussiness or swelling at the injection site, while others may have no side effects at all.
If your baby does develop a fever after their vaccinations, you can try to alleviate their discomfort by giving them a dose of infant acetaminophen or ibuprofen, following the dosage instructions carefully and consulting with your healthcare provider before giving any medication to your baby. It is important to keep a close eye on your baby’s temperature and contact your healthcare provider if the fever persists or if your baby experiences any other unusual symptoms.
Be the first to comment